Graphs with given diameter maximizing the spectral radius

Research output: Contribution to journalArticleScientificpeer-review

265 Downloads (Pure)
Original languageEnglish
Pages (from-to)454-457
JournalLinear Algebra and its Applications
Volume426
Issue number2-3
Publication statusPublished - 2007

Cite this

@article{7e17fe9b99aa44d996b2233256454c58,
title = "Graphs with given diameter maximizing the spectral radius",
author = "{van Dam}, E.R.",
note = "DP 2007-36",
year = "2007",
language = "English",
volume = "426",
pages = "454--457",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "2-3",

}

Graphs with given diameter maximizing the spectral radius. / van Dam, E.R.

In: Linear Algebra and its Applications, Vol. 426, No. 2-3, 2007, p. 454-457.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Graphs with given diameter maximizing the spectral radius

AU - van Dam, E.R.

N1 - DP 2007-36

PY - 2007

Y1 - 2007

M3 - Article

VL - 426

SP - 454

EP - 457

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

IS - 2-3

ER -